Differential and Integral Equations

Global existence for a thermodynamically consistent model of phase field type

Song Mu Zheng

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 2 (1992), 241-253.

Dates
First available in Project Euclid: 12 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371043970

Mathematical Reviews number (MathSciNet)
MR1148216

Zentralblatt MATH identifier
0768.35050

Subjects
Primary: 35K60: Nonlinear initial value problems for linear parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions 35K40: Second-order parabolic systems 73B30 82C26: Dynamic and nonequilibrium phase transitions (general)

Citation

Zheng, Song Mu. Global existence for a thermodynamically consistent model of phase field type. Differential Integral Equations 5 (1992), no. 2, 241--253. https://projecteuclid.org/euclid.die/1371043970


Export citation